# SDR ASAA2022011737187

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,286 hours, 14,261 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2362
- Condition: Faulty
- Location: Fwd Of Nlg Wheel
- Part time: 52,505 hours, 15,628 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CTR TANK & TOTAL FUEL QTY INDICATIONS DISAPPEAR DURING CRUISE FLIGHT. GROUNDED - YES. PERFORMED FQIS BITE REF B737-800 FIM 28-41 TASK 801. ON LEG 1, FOUND FAULTS 28-41310 AND 28-41309 PROCESSOR FAULT AND PROCESSOR FAILED. SAME FAULTS WERE FOUND ON LEG 2. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT REF B737-800 AMM 28-41-81. PERFORMED OPERATIONAL TEST. TEST PASSED.
